# SDR HEEA083701

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 4,167 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Part number: 206064819005
- Condition: Cracked
- Location: Eng Cowl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE COWL DOOR CRACKED.
